# SDR 2007UALA03929

- Difficulty date: September 26, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 55,756 hours, 30,167 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EVACUATION SLIDE GAUGE NOT VISIBLE DUE TO MIGRATION.  REMOVED SLIDE AND ADJUSTED SLIDE IN SLIDE COMPARTMENT AND GAUGE TO BE VISIBLE IN WINDOW.
